# SDR EIA2006265

- Difficulty date: September 28, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 105,843 hours, 27,896 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 6.5 INCH VERTICAL CRACK ON R3 CABIN DOOR EXTERNAL L/E SKIN, 18 INCHES BELOW WINDOW.  FABRICATED AND INSTALLED FILLERS AND DOUBLERS, DAMAGE REMOVED PER B747 SRM 51-10-02 PG 8-11.
